| Model Number |
5010.09.362 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
09/08/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery was performed on (b)(6) 2025 due to hip pain for unknown reason.Previous surgery is unknown, as well as complete original implant information.During revision the surgeon explanted the delta acetabular cup (part number 5553.14.482) and replaced the existing femoral head with a new one (femoral head cocrmo dia36mm medium, part number 5010.09.362).No information regarding new acetabular implant were provided.Surgery was completed as intended.The patient is female, date of birth (b)(6) 1974.The event occurred in the united states.
Additional Manufacturer Narrative
Explanted components have been discarded therefore cannot be returned to manufacturer for identification and analysis.No review of manufacturing records for complained parts can be performed either since lot number is unknown.No x-rays nor pictures of explanted components were provided either.From follow-up communication with complaint source it was confirmed that no further information regarding the case can be retrieved, therefore no further root cause investigation is possible.Taking into account the involved product family modular heads, no adverse trend has been identified for reported issue in the last year.According to investigation carried out, no corrective action is needed for this event.The manufacturer will continue monitoring the market in order to detect any similar event.